1. Get our daily digest email where we email the latest new topics from our Strictly Health forum to keep up with the latest developments! Click here to subscribe.

Monolaurin Side effects and Herx?

Discussion in 'Your Living Room' started by Qunk, Mar 11, 2019.

  1. Qunk

    Qunk New Member

    8
    0
    1
    Jan 26, 2019
    Hi all, I have just started taking Monolaurin (Lauracidin) and after a couple of hours I am left with raging deep earache, my tinnitus is extra loud, I have lost most of my hearing and my symptoms are going crazy. It is so painful and throbbing I feel I am going to be sick. It is also incredibly tender and painful to touch. Sharp, deep pain.

    I also took it with Yeast-x. It feels like I have a severe inner ear infection. Is this normal? Could it be Herx? Should I cut down on the amount I'm taking?
     
  2. Fisherman42

    Fisherman42 Active Member

    151
    33
    28
    Sep 5, 2014
    Illinois
    I take 2000mg per day and I have never had any problems like you’re describing. Not familiar with yeast x but if you’ve never taken either before I would only take one new supplement at a time that way if you have a reaction you know which is your problem.
     
    • Like Like x 1
    • Agree Agree x 1
  3. Qunk

    Qunk New Member

    8
    0
    1
    Jan 26, 2019
    I took 3000mg in one go... maybe that was too much?

    I was recommended to take yeast-x with it as it is a combo of olive leaf extract and other anti-viral components.

    The symptoms could be coincidence but they are really quite severe now. The earache is agony and I can barely hear along with a migraine that’s formed....

    I’m not prone to side effects and usually don’t notice anything positive or negative from the supplements I try so I’m surprised by how I feel. Once again though, could be a coincidental ear infection
     
  4. Fisherman42

    Fisherman42 Active Member

    151
    33
    28
    Sep 5, 2014
    Illinois
    Yeah I spread mine over the day with meals I go up to 3000 when I need a little more punch. Might be too much for you system all at once.
     
    • Like Like x 1
  5. Qunk

    Qunk New Member

    8
    0
    1
    Jan 26, 2019
    Yeah I think I’ll tone it down for a while and hope this goes away quickly!

    Thanks for your comments!
     
  6. Fisherman42

    Fisherman42 Active Member

    151
    33
    28
    Sep 5, 2014
    Illinois
    Luck
     
  7. Qunk

    Qunk New Member

    8
    0
    1
    Jan 26, 2019
    Hi all.
    I’m intrigued by my symptoms...

    Since I started taking it on Monday along with the yeast x (tincture of olive oil extract and other things) I have been gradually getting sicker.

    What started of as severe ear pain resulted in a visit to the doctor and has turned into a full blown ear infection, a nasty chest infection and cough, deafness, dizziness, a migraine and a temperature. I am writing this from under the sheets at 2pm on a Thursday as I feel so rough!

    My intrigue however comes from the idea it could be herx and die off symptoms! It’s actually making me hope this could be doing me good and all this is of benefit.

    Either that or I have just caught a coincidental flu and infections.... which is also a possibility!!!

    Putting the phone down now, my head hurts too much!
     
  8. Meme

    Meme New Member

    2
    0
    1
    Oct 12, 2019
     
  9. Meme

    Meme New Member

    2
    0
    1
    Oct 12, 2019
    hi I seen your post and I want to tell you I got the SAME symptoms almost exactly and was left wondering the same thing dr says he thinks I have EBV I kept getting a sore throat tired continued strep infections then I tried monolaurin and I got a two ear infections inner and outer on one ear and one inner on the other very aggressive went to ER even also I had a heavy feeling on my chest almost felt infected and difficulty breathing throat got more sore ect. Did you ever start taking it again?
     

Share This Page